Alert archive / Wyoming / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 66, NWS Cheyenne, WY

June 25, 2012Converse County, Niobrara County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 25, 2012, 3:11 PM MDT for Converse County, Niobrara County, Wyoming. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2012, 3:11 PM MDT (21:11 UTC)
Expired
Jun 25, 2012, 4:15 PM MDT
In force
64 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Converse County, WY, Niobrara County, WY

The radar

The Rapid City radar (KUDX), 201 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 3:21 PM MDTHAIL 0.7517 Ne Douglas, WYTHE HAIL RANGED FROM 1/2 INCH TO 3/4 INCH. JUST FELL WITH IN THE LAST 5 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 3:07 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 9.2 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2066 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2066 J/kg
Mixed-layer CIN
-369 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

271 
WUUS55 KCYS 252111
SVRCYS
WYC009-027-252215-
/O.NEW.KCYS.SV.W.0066.120625T2111Z-120625T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
311 PM MDT MON JUN 25 2012

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CONVERSE COUNTY IN EAST CENTRAL WYOMING...
  WEST CENTRAL NIOBRARA COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 415 PM MDT

* AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 12 MILES WEST OF MANNING
  RANCH...OR 18 MILES NORTHEAST OF DOUGLAS...AND MOVING NORTHEAST AT
  20 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  MANNING RANCH AND LANCE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
SOUTHERN CONVERSE COUNTY. AT 238 PM...82 MPH DOWNBURST WINDS WERE 
REPORTED AT DOUGLAS WITH THIS THUNDERSTORM. THIS IS AN EXTREMELY 
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS.

&&

LAT...LON 4333 10479 4302 10448 4285 10506 4297 10534
TIME...MOT...LOC 2110Z 226DEG 18KT 4296 10512
WIND...HAIL 70MPH 0.75IN

$$

CLAYCOMB
2 follow-up statements
010 
WWUS55 KCYS 252127
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
327 PM MDT MON JUN 25 2012

WYC009-027-252215-
/O.CON.KCYS.SV.W.0066.000000T0000Z-120625T2215Z/
NIOBRARA WY-CONVERSE WY-
327 PM MDT MON JUN 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CONVERSE AND WEST CENTRAL NIOBRARA COUNTIES UNTIL 415 PM MDT...

AT 323 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THIS STORM WAS LOCATED 8 MILES WEST OF MANNING RANCH...OR
24 MILES NORTHEAST OF DOUGLAS...MOVING NORTHEAST AT 30 MPH. PENNY
SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

IN ADDITION...AT 321 PM PENNY SIZED HAIL WAS REPORTED 17 MILES 
NORTHEAST OF DOUGLAS WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  MANNING RANCH AND LANCE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

&&

LAT...LON 4298 10528 4333 10479 4302 10448 4285 10506
TIME...MOT...LOC 2125Z 225DEG 27KT 4302 10506
WIND...HAIL 70MPH 0.75IN

$$

CLAYCOMB
107 
WWUS55 KCYS 252207
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
407 PM MDT MON JUN 25 2012

WYC009-027-252217-
/O.EXP.KCYS.SV.W.0066.000000T0000Z-120625T2215Z/
NIOBRARA WY-CONVERSE WY-
407 PM MDT MON JUN 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CONVERSE AND WEST
CENTRAL NIOBRARA COUNTIES WILL EXPIRE AT 415 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM THIS EVENING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

LAT...LON 4298 10528 4333 10479 4302 10448 4285 10506
TIME...MOT...LOC 2207Z 225DEG 27KT 4324 10475

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:03 PM MDT, 8 minutes earlier.

Area forecast discussion, Jun 25, 3:03 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
303 PM MDT MON JUN 25 2012

.SHORT TERM...TONIGHT THROUGH WEDNESDAY...

FIRE ISSUES REMAIN THE FORECAST PROBLEM.

THE 18Z SURFACE ANALYSIS SHOWED HIGH PRESSURE CENTERED OVER THE
GREAT LAKES AND A WARM FRONT SNAKING ITS WAY THROUGH EASTERN
WYOMING. TO THE EAST OF THE WARM FRONT DEW POINTS WERE IN THE 50S
AND 60S. UPPER AIR PACKAGE CONTINUES TO SHOW VERY STRONG RIDGE
CENTERED OVER WESTERN KANSAS. FURTHER TO THE NORTHWEST AN UPPER
LOW CONTINUES TO SPIN OFF THE OREGON COAST.

RADAR SHOWING WEAK CONVECTION DEVELOPING WEST OF THE MOUNTAINS IN
THE MOISTURE PLUME THAT IS ROTATING AROUND THE BACKSIDE OF THE
UPPER HIGH. ALSO IN THE WATER VAPOR A WEAK SHORT WAVE CAN BE MADE
OUT AND THAT IS THE TRIGGER FOR THE STORMS.

RED FLAG WARNINGS ARE IN EFFECT FOR PORTIONS OF THE CWA BUT AT
THIS TIME THE WINDS ARE BELOW THRESHOLD VALUES BUT WITH THE STORMS
MOVING INTO THE REGION SEE NO REASON TO THINK THIS WAS NOT A GOOD
CALL.

MODELS CONTINUE TO ADVERTISE THE UPPER LOW TO PUSH TO THE EAST
NORTHEAST AND INTO SOUTHERN CANADA BY WEDNESDAY. AS THIS HAPPENS A
WEAK COLD FRONT WILL SLOWLY APPROACH THE AREA BUT NOT SURE IT WILL
CAUSE MUCH IMPACT OTHER THAN A WIND SHIFT WHEN IT PASSES SOMETIME
LATE WEDNESDAY.

AS THE UPPER SYSTEM APPROACHES ON TUESDAY AND WEDNESDAY THE SURFACE
PRESSURE GRADIENT WILL TIGHTEN AND CAUSE THE WINDS TO INCREASE IN
THE WY PORTION OF THE CWA AND COMBINE WITH THE LOW RELATIVE
HUMIDITY TO PRODUCE CRITICAL FIRE WEATHER VALUES.

BOTTOM LINE IS THAT THERE WILL BE LITTLE CHANGE IN THE WEATHER
WITH VERY WARM TEMPERATURES THE NEXT TWO DAYS AND WITH THE UPPER
PATTERN THE WAY IT IS THERE SHOULD BE A LEAST A SLIGHT CHANCE OF
CONVECTION EACH DAY.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...
12Z MEDIUM RANGE MODEL SOLUTIONS CONTINUE TO ADVERTISE A SHIFT IN
THE UPPER LEVEL PATTERN WITH THE FLATTENING OF THE CENTRAL CONUS
RIDGE WITH THE PASSAGE OF THE UPPER LOW ACROSS SOUTHERN CANADA
WEDNESDAY NIGHT AND THURSDAY. THE RESULTANT ZONAL FLOW ALOFT WILL
BRING A WEAK FRONT SOUTH INTO EAST CENTRAL WYOMING AND THE
NORTHERN NEBRASKA PANHANDLE. ISOLATED TSTORMS WILL BE POSSIBLE
WEDNESDAY NIGHT...FOLLOWED BY DRIER MORE STABLE AIRMASS THURSDAY
WITH THE SUBTROPICAL MOISTURE FORCED TO THE SOUTH AND EAST. MODELS
SHOW A SHORT WAVE MOVING FROM COLORADO INTO THE CENTRAL HIGH
PLAINS THURSDAY NIGHT WITH SOME CONVECTION DEVELOPING IN THE
WESTERN PANHANDLE. A BRIEF DRY PERIOD FRIDAY WILL POTENTIALLY BE
MARRED BY A FEW SHORT WAVES MOVING ALONG A STALLED SURFACE FRONT
TO THE NORTH TOWARD THE WESTERN HIGH PLAINS FRIDAY NIGHT AND
SATURDAY AFTERNOON. THE MODELS ARE DEPICTING SOME LIGHT QPF OVER
THE WESTERN PANHANDLE WITH BOTH SHORT WAVES. FRONT LIFTS NORTH
THIS WEEKEND WITH THE RESURGENCE OF THE UPPER RIDGE ACROSS THE
CENTRAL CONUS. THIS WILL KEEP THE CWFA GENERALLY DRY WITH
CONVECTION TO THE NORTH AND EAST. A MODEL CONSENSUS SHOWS THAT
ABOVE NORMAL TEMPERATURES WILL PERSIST THROUGHOUT THE LONG TERM.
FIRE WEATHER CONCERNS WILL BE PRIMARILY FOCUSED WEST OF THE
LARAMIE RANGE DUE TO GUSTY WINDS AND LOW RELATIVE HUMIDITIES.

&&

.AVIATION...18Z TAF ISSUANCE...
PER THE LATEST MODEL TRENDS...WIDELY SCATTERED SHOWERS/TSTORMS WILL
DEVELOP OVER THE HIGHER TERRAIN EARLY THIS AFTERNOON AND MOVE
NORTHEAST ONTO THE ADJACENT PLAINS MID TO LATE AFTERNOON. MOST OF
THE CONVECTION WILL BE HIGH-BASED (CEILINGS AROUND 10000 FT AGL)
AND MAY PRODUCE GUSTY/ERRATIC SURFACE WINDS UP TO 50 KT...BRIEF
MVFR VISIBILITY IN MODERATE RAINFALL...AND MODERATE TURBULENCE.
OUTSIDE THE CONVECTION...PREVAILING SURFACE WINDS WILL BE
SOUTHERLY 10 TO 15 KT AND GUSTY THIS AFTERNOON...DIMINISHING THIS
EVENING. THE CONVECTION WILL END THIS EVENING. MODELS SHOW THE
STALLED BOUNDARY OVER THE FAR WESTERN NEB PANHANDLE SHIFTING EAST
OVERNIGHT...WHICH WOULD KEEP LOWER CEILINGS AND VISIBILITIES TO
THE EAST. THE EXCEPTION MAY BE A BRIEF PERIOD OF MVFR VISIBILITY
AT CHADRON AFTER 10Z TUESDAY.

&&

.FIRE WEATHER...
HOT TEMPERATURES...LOW RELATIVE HUMIDITY AND A CHANCE FOR DRY
THUNDERSTORMS WILL CONTINUE THROUGH AT LEAST MID WEEK. WITH THAT
SAID...WENT AHEAD AND EXTENDED THE RED FLAG WARNING FOR MOST OF
SOUTHEAST WYOMING THROUGH WEDNESDAY EVENING. TUESDAY AND WEDNESDAY
WILL SEE SOME FAIRLY BREEZY CONDITIONS AND WILL HEIGHTEN FIRE
CONCERNS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING UNTIL 8 PM WEDNESDAY FOR WYZ103-WYZ104-WYZ105-
     WYZ109-WYZ110-WYZ111-WYZ115.
     RED FLAG WARNING FROM 8 PM MONDAY TO 8 PM WEDNESDAY FOR WYZ101-
     WYZ102-WYZ106-WYZ107-WYZ108-WYZ116-WYZ117-WYZ118-WYZ119.
NE...RED FLAG WARNING UNTIL 8 PM MONDAY FOR NEZ003-NEZ019-NEZ020-
     NEZ021-NEZ054-NEZ055-NEZ096.

&&

SHORT TERM/FIRE WEATHER...GRIFFITH
LONG TERM/AVIATION...JAMSKI
Hazardous weather outlook, Jun 25, 10:39 AM MDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1039 AM MDT MON JUN 25 2012

WYZ101>119-261645-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1039 AM MDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP BY MID AFTERNOON AND THEN
CONTINUE THROUGH THIS EVENING. NONE OF THE STORMS ARE EXPECTED TO
PRODUCE SEVERE WEATHER...BUT BRIEF WIND GUSTS TO 45 MPH ARE
LIKELY. FOR STORMS EAST OF THE LARAMIE RANGE...SMALL HAIL AND
MODERATE RAINFALL IS ALSO POSSIBLE. A FEW STORMS WILL LINGER UNTIL
MIDNIGHT.

IT WILL BE ANOTHER HOT AND BREEZY DAY FOR SOUTHEAST WYOMING.
VERY DRY CONDITIONS OVER AND WEST OF THE LARAMIE RANGE WILL
CREATE CRITICAL FIRE WEATHER OVER THAT AREA. A RED FLAG WARNING
IS IN EFFECT FROM 10 AM TO 8 PM FOR AREAS WEST OF THE LARAMIE
RANGE AND INCLUDING THE NORTHERN LARAMIE RANGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL AFFECT THE
AREA ON TUESDAY. THERE WILL BE A LESSER CHANCE OF LATE DAY THUNDERSTORMS
ACROSS SOUTHEAST WYOMING ON WEDNESDAY AND FRIDAY. NONE OF THE
STORMS ARE EXPECTED TO PRODUCE SEVERE WEATHER. CRITICAL FIRE
WEATHER CONDITIONS WILL BE POSSIBLE ON TUESDAY AND WEDNESDAY AS HOT AND DRY
CONDITIONS WILL COMBINE WITH WEST TO SOUTHWEST SURFACE WINDS
GUSTING AS HIGH AS 45 MPH ALONG AND WEST OF THE LARAMIE RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-261645-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1039 AM MDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP BY MID AFTERNOON AND THEN
CONTINUE THROUGH THIS EVENING. NONE OF THE STORMS ARE EXPECTED TO
PRODUCE SEVERE WEATHER...BUT BRIEF WIND GUSTS TO 45 MPH...SMALL
HAIL AND MODERATE RAINFALL WILL BE POSSIBLE. A FEW STORMS WILL
LINGER UNTIL MIDNIGHT.

IT WILL BE ANOTHER HOT AND BREEZY DAY FOR THE WESTERN NEBRASKA
PANHANDLE. CRITICAL FIRE WEATHER CONDITIONS WILL AFFECT THE
SOUTHERN TWO THIRDS OF THE PANHANDLE AND A RED FLAG WARNING IS
IN EFFECT FOR THAT AREA FROM 10 AM TO 8 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS AREA POSSIBLE THROUGH
THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 25, 1:18 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
118 PM MDT MON JUN 25 2012

WYZ103>105-109-110-252015-
CENTRAL CARBON COUNTY WY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-NORTH
LARAMIE RANGE WY-NORTH SNOWY RANGE FOOTHILLS WY-SHIRLEY BASIN WY-
118 PM MDT MON JUN 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ALBANY AND EASTERN
CARBON COUNTIES UNTIL 215 PM MDT...

AT 116 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF MEDICINE BOW...OR 46 MILES EAST
OF RAWLINS...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MEDICINE BOW...
  BATTLE MOUNTAIN...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 247 AND
266.

&&

LAT...LON 4239 10602 4224 10549 4162 10633 4179 10675
TIME...MOT...LOC 1918Z 232DEG 10KT 4189 10635

GRIFFITH
Local storm report, Jun 25, 2:48 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
248 PM MDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     TSTM WND GST     DOUGLAS                 42.76N 105.39W
06/25/2012  E82 MPH          CONVERSE           WY   ASOS

0238 PM     TSTM WND GST     DOUGLAS                 42.76N 105.39W
06/25/2012  M82 MPH          CONVERSE           WY   ASOS

&&

DDEAL
Local storm report, Jun 25, 2:55 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
255 PM MDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     NON-TSTM WND GST DOUGLAS                 42.76N 105.39W
06/25/2012  M64 MPH          CONVERSE           WY   ASOS

&&

GCLAYCOM

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:57 PM MDTSpecial Weather StatementCYSNiobrara18 min
Jun 24, 7:35 PM MDTSpecial Weather StatementCYSLaramie25 min
Jun 24, 9:52 PM MDTSpecial Weather StatementCYSLaramie23 min
Jun 24, 11:00 PM MDTSpecial Weather StatementCYSLaramie15 min
Jun 25, 12:05 AM MDTSpecial Weather StatementCYSLaramie40 min
Jun 25, 12:24 AM MDTSpecial Weather StatementCYSLaramie66 min
Jun 25, 4:55 AM MDTRed Flag WarningCYS4 days
Jun 25, 1:18 PM MDTSpecial Weather StatementCYSAlbany57 min
Jun 25, 1:43 PM MDTSevere Thunderstorm WarningCYSAlbany, Platte41 min
Jun 25, 2:42 PM MDTSevere Thunderstorm WarningCYSConverse36 min
Jun 25, 2:50 PM MDTSevere Thunderstorm WarningCYSConverse24 min
Jun 25, 3:36 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara54 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.